Zoladex and low mood? Depression???

Hi ladies... I've not been on for a while n this is my history... Diagnosed Endo, adenomyosis, broad ligament variascosity and pudendal nerve entrapment. Was booked for complete hyst in may (am 40) but 2 youngest daughters only 1+3 made me put it off a while as they are a handful when well!!! Ha! Anyway I've been on zoladex for 10 months now with sum hrt and initially felt so much better after the first few months feeling dreadful but now my mood is so low, I'm not sleeping well and I'm so tired I can't function properly!!! I'm coming off zoladex now and going bk onto combined pill to buy another 6 months before op! I eat healthy am normal weight, very active and do regular exersize! Please help any advice welcome! ;) Tracie xx

2 Replies

  • Hello Tracie!

    Well that is some journey. It is quite common to feel depressed and tired and not sleep well with endo alone add the injection and you have one interesting combo lol. Since you are coming off it and going back onto the pill, your hormones will be crazy so it will take some time for that to balance back out. as far as the feeling down, maybe going to speak with someone? i go once a week and it really has helped me. at first i did not want to go but the gp said i had to bc she didnt want to give me any more meds. the last thing i needed was another pill in my box haha so i said ok and it is the best choice i have made. sometimes it helps to speak to someone on the outside ya know? as far as the tiredness, have you tried any herbal energy boosters? maybe a multi vitamin? and as far as the not sleeping. that is a tough one. try a warm bath with lavender oil in it. anything lavender actually. you can get a little spray bottle, put 3 drops of the oil (pending how strong it is) and fill the rest up with water. shake and before you go to sleep spray some on you pillow. dab some on your wrists and behind your ears, and use lavender lotion on your arms ect. even get an oil burner if you dont have one and puts a few drops with water in the burner and light the candle before you go to bed the room will smell of lavender this should relax you and help you drift off :) if you like there is a facebook group thats wonderful if you would like to join. the ladies in there are wonderful and so so so supportive. there is no question that cant be asked here is the link. facebook.com/groups/endomet...

    Hope to see you there!!



  • Heather thank you so much for taking the time to reply to me! I've just started on a multivitamin and evening p oil and will definately try the lavender! I already had oestrogen dominance before the zoladex but I've started the bc pill 6 days ago n my last zoladex only 2 weeks ago so yes I think my hormones natural or otherwise are absolutely up the wall! I just want to feel

    Like me again. I'm lucky if I have 1 day a week at the moment when I'm full of energy and my normal giddy self! Feel a bit lost tbh. My husband is fantastic, he listens to me day and night but I'm sure he's very frustrated and wonders where his wife has gone!? I'm so annoyed!!!! Been under some stress with my younger son (14) but things are much better now but wondering whether all these things have now finally joined forces at once! I will see u on Facebook! Once again thank you. Gonna ring docs now to make an appt!!! Tracie xxx

You may also like...